MAUDE Adverse Event Report: TORNIER INC AEQUALIS FLEX REVIVE INSERTER-EXTRACTOR HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

TORNIER INC AEQUALIS FLEX REVIVE INSERTER-EXTRACTOR HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number ARS743000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
Rep states "attachment on broach handle is loose".
 
Event or Problem Description
Rep states "attachment on broach handle is loose".
 
Additional Manufacturer Narrative
Please note the corrections to d4 lot #, d4 gtin and h6 health impact codes.The reported event could not be confirmed since the returned device is conforming to specifications and fully functional.The device inspection revealed the following the received device shows normal signs of usage as evident by presence of little wear marks scratches and water marks.Moreover functional test with sample proximal body was done with the returned handle and it was found that the inserter handle held onto the mating device as intended even with vigorous shaking.Hence reported event is not confirmed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Based on investigation the root cause could not be determined as returned device is functional and reported issue is not confirmed.If any further information is provided the complaint report will be updated.

Brand Name
AEQUALIS FLEX REVIVE INSERTER-EXTRACTOR HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20873011
Report Number0001649390-2024-00703
Device Sequence Number15661240
Product Code LXH
UDI-Device Identifier00846832068883
UDI-Public(01)00846832068883(10)EV0223209
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberARS743000
Device Lot NumberEV0223209
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer02/07/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown